# SDR CALA2019102301792

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 83,103 hours, 31,774 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Condition: Failed
- Location: #2 P2/T2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 EPR MODE FAULT N1DEGRADED MODE REPEAT FAULT. CONTACT TOMC TO DISCUSS CORRECTIVE ACTION. UNLOCK REPLACED #2 P2/T2 SENSOR REF.AMM 73-22-11, TESTED REF. TSM 73-22 -00-810-813
